whenever i don't take my pain meds, because maybe i am not in pain after about four hours my stomach starts screaming, it hurts so bad, i was on belladona, i think i will ask for something to calm my stomach, so if i want to go without my meds for a bit, i can without going into terriable stomach pain. is lomital a good choice, i have colitis, it is painful, but somedays, i think the pain meds have created this monster. because a phamisist told me that it meant my gut was wakeing up. well mine over reacts. i don't know what to do. does anyone else have this, if you skip your meds, for whatever reason, your gut starts hurting and burning...really really badly, and what do you do?they don't make belladone any longer, it was perscribed to me for acute colitis. it worked like a charm.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...